Previous |  Up |  Next


Title: O rovnicích differenciálních pro invariantní útvary (Czech)
Title: On the differential equations for invariants (English)
Title: Über Differentialgleichungen für Invarianten (German)
Author: Petr, Karel
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 37
Issue: 3
Year: 1908
Pages: 261-276
Category: math
idZBL: JFM 39.0144.01
DOI: 10.21136/CPMF.1908.122978
Date available: 2009-08-29T14:39:53Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_037-1908-3_4.pdf 2.508Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo